U.S. doctors online nowAsk doctors free
Walnut Creek, CA
A 27-year-old female asked about a 28-year-old female:

does taking celexa (citalopram) concurrently with baclofen cause people to be less mentally alert?

2 doctor answers2 doctors weighed in
Dr. Tony Trpkovski
Internal Medicine 28 years experience
Baclofen: Baclofen is a muscle relaxant and like most muscle relaxants they can cause sedation thus your decreased mental alertness. Celexa (citalopram) may or may not potentiate the sedation.
Dr. Paul Grin
Pain Management 36 years experience
Yes, definitely: There is no drug interactions between these drugs. However, the most common side effects associated with Celexa (citalopram) and Baclofen are drowsiness, weakness and dizziness, thus may make you feel more sleepy or lightheaded and less mentally alert.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 28-year-old male asked:
2 doctor answers3 doctors weighed in
A 48-year-old member asked:
4 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 2, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.